# SDR UALA2010110304089

- Difficulty date: November 3, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 43,902 hours, 12,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat17b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDE OF SEAT 17B BROKEN IN HALF. REPLACED EMERGENCY LIGHT. CHECKS GOOD.
